MAUDE Adverse Event Report: K2M, INC. FENESTRATED, POLYAXIAL SCREW; SIZE Ø6.5X50 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. FENESTRATED, POLYAXIAL SCREW; SIZE Ø6.5X50 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number F2911-06550
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that two everest fenestrated polyaxial screws fractured post-operatively.It was further reported that the proximal portion of the screws were explanted and that the distal portion of the screw shanks remained implanted.This report captures the second of two screws.
 
Additional Manufacturer Narrative
Additional data: h3.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
FENESTRATED, POLYAXIAL SCREW; SIZE Ø6.5X50 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21715600
Report Number3004774118-2025-00051
Device Sequence Number14581533
Product Code NKB
UDI-Device Identifier10888857146198
UDI-Public(01)10888857146198(11)221221(10)UEBW
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K151727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF2911-06550
Device Lot NumberUEBW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown